1. On a Stefan problem. (Russian) Soobshch. Akad. Nauk. Gruzin. SSR 78 (1975), No. 3, 557-560.

  2. On the order of approximating problems of optimal stopping for continuous-time Markov processes by discrete schemes. (Russian) Soobshch. Akad. Nauk. Gruzin. SSR 84 (1976), 529-532.

  3. Stochastic differential representations for the value functions in optimal stopping problems for random processes with continuous time. (Russian) Soobshch. Akad. Nauk. Gruzin. SSR 88 (1977), No. 3, 533-536.

  4. The problem of optimal stopping of random processes with continuous time. (Russian) Soobshch. Akad. Nauk. Gruzin. SSR 89 (1978), No. 1, 25-28.

  5. Optimal stopping of continuous time random processes and stochastic differential representations for the values. (Russian) Litovsk. Mat. Sb. 19 (1979), No. 1, 197-212.

  6. Optimal stopping of well-measurable stochastic processes. (Russian) Abstract of Ph. D. Thesis of Phys.-Math. Sciences, Tbilisi, 1980.

  7. On the convergence of costs in the problem of optimal stopping of stochastic processes in the scheme of Kalman-Bucy (with B. Dochviri). Comm. Statist. C-Sequential Anal. 1 (1982), No. 3, 163-176.

  8. Convergence of value functions in a discrete problem of optimal stopping with incomplete data (with B. Dochviri). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 109 (1983), No. 1, 33-35.

  9. On Palm's model with a large number of machines and repairmen (with R. N. Salia). J. Roy. Statist. Soc. Ser. B 47 (1985), No. 2, 316-322.

  10. On the variation of the difference of singular components in the Skorokhod problem and on stochastic differential systems in a half-space. Stochastics 24 (1988), No. 3, 151-169.

  11. Sequential detection of the change point of a Wiener process (with B. Dochviri). (Russian) Statist. Problemy Upravleniya No. 83, (1988), 42-46.

  12. On the weak convergence of the sequence of Markovian networks of queues to the reflected in a half-space Gaussian diffusion process. Fifth Intern. Vilnius Conf. on Probab. Theory and Math. Statistics (Russian) Vilnius, Abstracts of Communications  4 (1989), 364-365.

  13. On a disorder problem with weighted criterion. (with B. Dochvili). (Russian) Statistical Problems of Control 89 (1990), 120-123.

  14. A semimartingale inequality for Snell envelopes. (Russian) Teor. Veroyatnost. i Primenen. 37 (1992), No. 3, 592-593; English transl.: Theory Probab. Appl. 37 (1992), No. 3, 568-569.

  15. On the optimal stopping of a homogeneous Markov process on a finite time interval (with B. Dochviri). (Russian) Math. Nachr. 156 (1992), 269-281.

  16. Semimartingale inequalities for the Snell envelopes. Stochastics Stochastics Rep. 43 (1993), No. 1-2, 65-72.

  17. A lemma of variational distance between maximal functions with application to the Skorokhod problem in a nonnegative orthant with state-dependent reflection directions. Stochastics Stochastics Rep. 48 (1994), No. 3-4, 161-194.

  18. On the Skorokhod oblique reflection problem. Rep. Enlarged Sess. Semin. I.  Vekua Inst. Appl. Math. 10 (1995), No. 3, 82-91.

  19. The Skorokhod oblique reflection problem in a convex polyhedron and some applications. (Russian) Abstract of Doctoral Thesis of Phys.-Math. Sciences, Tbilisi, 1995.

  20. The Skorokhod oblique reflection problem in a convex polyhedron. Georgian Math. J. 3 (1996), No. 2, 153-176.

  21. On the excursion intervals away from the boundary for the reflected Brownian motions. Proc. A. Razmadze Math. Inst. 118 (1998), 135-146.

  22. The American lookback put and optimal stopping (with B. Dochviri). Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 18 (1998), 23-25.

  23. The approximation to the value function of the optimal stopping problem by discretized variational inequalities (with G. Lominashvili). Proc. A. Razmadze Math. Inst. 122 (2000), 125-136.

  24. On the convergence of costs in the problem of optimal stopping in the scheme of Kalman-Bucy (with B. Dochviri). Rep. Enlarged Sess. Semin. I. Vekua Inst. Vekua Appl. Math. 15 (2000), No. 1-3, 47-49.

  25. A priori estimates in the theory of variational inequalities via stochastic analysis (with B. Dochviri). Appl. Math. Inform. 6 (2001), No. 1, 30-44, 90.

  26. On the characterization of costs in the optimal stopping problem (with B. Dochviri). Bull. Georgian Acad. Sci. 165 (2002), No. 1, 11.

  27. The American lookback call option (with T. Abuladze, A. Danelia and B. Dochviri). Bull. Georgian Acad. Sci. 165 (2002), No. 1, 12-13.

  28. The approximation to the value function of the optimal stopping problem on a finite time interval by discretized variational inequalities (with G. Lominashvili). Proc. A. Razmadze Math. Inst. 128 (2002), 79-100.

  29. On some new a priori estimates in the theory of variational inequalities via stochastic analysis (with B. Dochviri). Bull. Georgian Acad. Sci. 165 (2002), No. 2, 233-234.

  30. On new energy estimates for the multidimensional obstacle problem (with A. Danelia and B. Dochviri). Mem. Differential Equations Math. Phys. 31 (2004), 15-34.

  31. Stochastic variational inequalities and optimal stopping: applications to the robustness of the portfolio/consumption processes (with A. Danelia and B. Dochviri). Stochastics Stochastics Rep. (2003) (submitted).